# SDR CA951211002

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 10718T
- Condition: Failed
- Location: Oil Fuel
- Component: Stwarner
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN)#2 ENGINE FUEL TEMPERATURE TOO HIGH. FUEL TEMPERATURE PROBE REPLACED. STILL NO GOOD. OIL FUEL HEAT EXCHANGER REPLACED.
